Facebook Pixel
EmpowHER Guest

Took plan b and now period is late

By Anonymous November 1, 2010 - 9:03am
Rate This

I had unprotected sex with my partner a little less than a month ago. We had unprotected sex a bit after my period ended. hours later I took plan B, and took both pills at the same time. My period was due on October 19 and it is now Nov. 1 and no period. I have had cramps and feel has if I had my period but no blood comes out. I was stressed out all last month, I cried alot and stressed over many things. Is that affecting my period now?

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thanks for your question and welcome!

It is possible that the Plan B medication has caused your period to be irregular this month but it's also possible that you are pregnant. Since you are nearly two weeks late, I think you should take a pregnancy test.

Best of luck to you,

November 1, 2010 - 12:27pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!